The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:
1. G. Lusztig, “Positive conjugacy classes in Weyl groups”
2. Bingyong Xie, “A generalization of Colmez-Greenberg-Stevens formula”
3. André Adler, “One sided limit theorems for the range of a Pareto”
4. Chin-Yu Hsiao and Wei-Chuan Shen, ”On the second coefficient of the asymptotic expansion of Boutet de Monvel-Sjőestrand”

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 15 No.4 can be viewed online at Bulletin’s website https://web.math.sinica.edu.tw/bulletin/default.jsp

標籤: